# SDR C2XAO2CL199

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERHEAD EMERGENCY SIGN WOULD NOT ILLUMINATE WHEN TESTED MAINTENANCE RESECURED CONNECTOR PLUG AND VERIFIED NORMAL OPERATION
